# SDR NACA202008170016

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 61,223 hours, 46,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545575
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  ON WALK AROUND FOUND 2.5" CRACK LOCATED BS727D + 2.5 TO BS727D + 5, BELOW STR23R.  CORRECTIVE ACTION:  REPAIRED IAW SRM 53-00-01 DETAIL VII PAGE 234.
